# SDR SWAA2022031167244

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NO DOT-18) LEFT WING AFT SPAR; LOCATED JUST INBOARD OF #1 ENGINE LINES. FINGER PLATE LOOSE AND CRACKED. / REMOVED LEFT WING AFT SPAR FINGER PLATE IAW SRM 51-40-02-0G-0. VERIFIED NEW PT 115A2781-13 IAW BOEING DRAWING 115A2714 REV A FRAME 2 AND BOEING ENGINEERING INFORMATION DELIVERY. INSTALLED NEW FINGER PLATE IAW SRM 51-40-02-06-0 AND 51-10-01-06-0. TREATED AND PRIMED IAW AMM 51-21-41-370-803 AND 51-21-72-370-804. RESTORED DECORATIVE FINISH IAW AMM 51-21-99-300-801. ATAG: WN34025
